# SDR TSAA1027006

- Difficulty date: March 17, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 65,151 hours, 64,533 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189915
- Condition: Failed
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AFTER THE FLAPS WERE RETRACTED, THE FLIGHT CREW NOTED THE LE FLAPS TRANSIT ANNUNCIATOR REMAINED ILLUMINATED.  CREW ACCOMPLISHED THE QRH PROCEDURES AND ELECTED TO RETURN TO DEPARTURE.  THE ACFT LANDED WITHOUT ANY FURTHER INCIDENT.  MX R & R THE NR3 L/E FLAP RETRACT PROXIMITY SENSOR IAW AMM 27-88-11 WITH THE OPS CHECK SATISFACTORY.  THE ACFT RETURNED TO SERVICE.
